# SDR AALA20180130003

- Difficulty date: January 16, 2018
- Submitted: February 1, 2018
- Operation: Air carrier
- Aircraft: N346AN
- Make and model: Boeing 767323
- Aircraft serial: 33085
- Aircraft time: 57,207 hours, 9,259 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 19550
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OUTSIDE EMERGENCY LIGHTS INOPERATIVE.   REPLACED EMERGENCY LIGHT BATTERY CHARGER AND BATTERY PACK IAW AMM 33-51-07, OPS CHECKED GOOD.
